Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Bruise on thigh for months. Having fibromyalgia, sleep apnea, GERD. Cause of bruise?

I have a bruise on my right thigh that will not go away. It remains the same color and size and has been there for 3 months. It is light in color and it is not painful. I have fibromyalgia, degenerative arthritis, hypertension, obstructive sleep apnea and gerd. I am prescribed Benicar, dyazide, omeprazole, micro K, gabapentin, baclofen, tramadol and norco.
What might be the cause of the bruise and why it doesn't resolve.
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Dermatologist 's  Response
Hello,
Thanks for the query.

you might be having a low platelet count and hence you are developing these bruises.

Get your platelet levels checked.

Usually it takes around 2 weeks for the bruise to heal,

But in your case it is prolonging

you can use oint thrombophobe to get a faster relief.

A photograph would have helped me better.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.
http://www.healthcaremagic.com/doctors/dr-rahul-kumar/64818

Wishing you a good health.
Thank you

Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor